MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG MEGASYSTEM-C; STEM SEGMENT TILASTAN, L 30, Ø 28

WALDEMAR LINK GMBH & CO. KG MEGASYSTEM-C; STEM SEGMENT TILASTAN, L 30, Ø 28
Model Number 15-8522/02
Medical Device Problem Codes Fracture (1260); Separation Failure (2547)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/18/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Cold fusion between stem and stem segment.
 
Event or Problem Description
Cone fracture and cold fusion between stem and stem segment.
 
Additional Manufacturer Narrative
The review of the device history record was not possible due to the missing lot number.This is the final supplemental report, the complaint is closed.

Brand Name
MEGASYSTEM-C
Common Device Name
STEM SEGMENT TILASTAN, L 30, Ø 28
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
annerike tizia hucklenbroch
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key17076880
Report Number3004371426-2023-00049
Device Sequence Number14000308
Product Code KRO
UDI-Device Identifier04026575383535
UDI-Public04026575383535
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K151008
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number15-8522/02
Device Catalogue Number15-8522/02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2023
Supplement Date Received by Manufacturer05/25/2023
Initial Report FDA Received Date06/07/2023
Supplement Report FDA Received Date03/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexUnknown